Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 12, Pages 739-776
http://dx.doi.org/10.1155/S0161171203204166

Boundary values and the transformation problem for constant principal strain mappings

1Facultad de Matemáticas, Pontificia Universidad Católica de Chile, Casilla 306, Santiago 22, Chile and Academia Chilena de Ciencias, Almirante Montt 454, Santiago, Chile
22005 North Winthrop Road, Muncie, IN 47304, USA

Received 17 April 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Julian Gevirtz, “Boundary values and the transformation problem for constant principal strain mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 12, pp. 739-776, 2003. https://doi.org/10.1155/S0161171203204166.